# SDR 98FDEA00687

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Separated
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON DEPARTURE, THE LWR AFT BODY OVERHEAT LIGHT ILLUM.  WHEN WING ANTI-ICE WAS TURNED OFF THE LIGHT WENT OUT.  FOUND SURFACE THERMAL ANTI-ICE CROSSOVER DUCT SEPARATED IN LT OVERHEAD STAIRWELL AREA.  REASSEMBLED DUCT WORK, CK SATISFACTORY.
